# SDR YENA2024121201546

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 87,814 hours, 33,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF AEROMAN 2024 354/1 NR 2024-693716 EMERGENCY EXIT LIGHT TEST THROUGH PTP AT FWD GALLEY AREA FAILED; REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT-EPSU IAW AMM-33-51-38-000-001-A AND AMM-33-51-38-400-001-A TOOL USED BONDING METER P/N T477W, S/N 2484 DUE DATE JAN-23-2024
